Part 1: Atrial Fibrillation Case
Atrial fibrillation is a disorder associated with cardiac conditions, such as valvar heart disease and coronary disease. Warfarin, on the other hand, is a prescription issued to prevent harmful clots from growing larger or forming. This is because harmful blood clots can lead to heart attacks, deep vein thrombosis or stroke (Shanafelt et al., 2017). In her case, the prescription would be necessary in eliminating the injurious clotting, and as a result, prevent her from encountering the cases of heart failure and other conditions associated with atrial fibrillation. The drug could help her to control the heart rate during such conditions as it facilitates achievement of optimum heart rhythm. This implies that it is an important prescription which she should not take for granted or fail to adhere to the guidelines provided.
Failure to stick to the prescription could result to a number of risks. For instance, her condition is likely to worsen, since she may have had harmful blood clots that the medicine was supposed to prevent. It may also put her at higher risk of getting a heart failure or a valvar heart disease, which are common with the atrial fibrillation (Shanafelt et al., 2017). This is since, by failing to take the medicine, her heart rate many fail to pump at the normal rate. During the misfunction, it may be faster than the usual, a factor that increases the likelihood of getting a heart failure. Therefore, there is a need for her to face the fears and adhere to the given prescription, as a way of minimizing the harm that the disorder may have on her body (Kuno et al., 2019). She, however, could ask for alternative medication that could be used if she feels uncomfortable with taking prescribed warfarin, as long as the medication will be of help in treating her condition.
Part 2: “Palpitations” and “Lightheadedness.” Case
Essentially, there is a need to examine the condition of the patient by engaging and enlightening him on the severity of his complications. The examination is vital in identifying the likely conditions that he may be suffering from. Additional there is a need to check his temperature to explore whether he has a fever or unusually body temperature. It is also vital to assess whether the patient is dizzy or experiences any palpitations (Black-Maier et al., 2018). The patient should, then, be put in a cardiac monitor, where he ought to be given oxygen and aspirin. Other interventions that would be anticipated include Calcium channel blockers, or beta-blockers – Cardioversion. Additionally, there is a need to examine his breathing rate and heart beat as a way of understanding his condition and determine whether to classify it as an emergency prior to contacting her primary provider.
There will also be a need to examine his chest as a way of identifying any condition that may be leading to the “palpitations” and “lightheadedness. Examining the heart will help in identifying any crushing sound that might provide information regarding his condition (Shanafelt et al., 2017). Finally, there is a need to communicate with his primary caregiver, as a way of understanding the patient’s conditions and understanding the type of medication to be administered as a way of coiling down his situation before a thorough check and treatment are administered by the primary provider.